Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("CAFFARELLI LA")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 201

  • Page / 9

Export

Selection :

  • and

THE FREE BOUNDARY IN THE THOMAS-FERMI ATOMIC MODELCAFFARELLI LA.1979; J. DIFFER. EQUATIONS; USA; DA. 1979; VOL. 32; NO 3; PP. 335-356; BIBL. 17 REF.Article

SOME ASPECTS OF THE ONE-PHASE STEFAN PROBLEM.CAFFARELLI LA.1978; INDIANA UNIV. MATH. J.; U.S.A.; DA. 1978; VOL. 27; NO 1; PP. 73-77; BIBL. 4 REF.Article

THE SMOOTHNESS OF THE FREE SURFACE IN A FILTRATION PROBLEM.CAFFARELLI LA.1976; ARCH. RATION. MECH. ANAL.; GERM.; DA. 1976; VOL. 63; NO 1; PP. 77-86; BIBL. 8 REF.Article

ON THE HOELDER CONTINUITY OF MULTIPLE VALUED HARMONIC FUNCTIONS.CAFFARELLI LA.1976; INDIANA UNIV. MATH. J.; U.S.A.; DA. 1976; VOL. 25; NO 1; PP. 79-84; BIBL. 4 REF.Article

REGULARITY THEOREMS FOR WEAK SOLUTIONS OF SOME NONLINEAR SYSTEMSCAFFARELLI LA.1982; COMMUN. PURE APPL. MATH.; ISSN 0010-3640; USA; DA. 1982; VOL. 35; NO 6; PP. 833-838; BIBL. 5 REF.Article

CONTINUITY OF THE TEMPERATURE IN THE STEFAN PROBLEMCAFFARELLI LA; FRIEDMAN A.1979; INDIANA UNIV. MATH. J.; USA; DA. 1979; VOL. 28; NO 1; PP. 53-70; BIBL. 12 REF.Article

THE SHAPE OF AXISYMMETRIC ROTATING FLUIDCAFFARELLI LA; FRIEDMAN A.1980; J. FUNCTION. ANAL.; USA; DA. 1980; PP. 109-142; BIBL. 26 REF.Article

THE ONE-PHASE STEFAN PROBLEM AND THE POROUS MEDIUM DIFFUSION EQUATION: CONTINUITY OF THE SOLUTION IN N SPACE DIMENSIONSCAFFARELLI LA; FRIEDMAN A.1978; PROC. NATION. ACAD. SCI. U.S.A.; USA; DA. 1978; VOL. 75; NO 5; PP. 2084; BIBL. 4 REF.Article

AXIALLY SYMMETRIC INFINITE CAVITIESCAFFARELLI LA; FRIEDMAN A.1982; INDIANA UNIV. MATH. J.; ISSN 0022-2518; USA; DA. 1982; VOL. 31; NO 1; PP. 135-160; BIBL. 12 REF.Article

ASYMPTOTIC ESTIMATES FOR THE DOM PROBLEM WITH SEVERAL LAYERS.CAFFARELLI LA; FRIEDMAN A.1978; INDIANA UNIV. MATH. J.; USA; DA. 1978; VOL. 27; NO 4; PP. 551-580; BIBL. 12 REF.Article

SEQUENTIAL TESTING OF SEVERAL SIMPLE HYPOTHESES FOR A DIFFUSION PROCESS AND THE CORRESPONDING FREE BOUNDARY PROBLEMCAFFARELLI LA; FRIEDMAN A.1981; PAC. J. MATH.; ISSN 0030-8730; USA; DA. 1981; VOL. 93; NO 1; PP. 49-94; BIBL. 15 REF.Article

CONTINUITY OF THE DENSITY OF A GAS FLOW IN A POROUS MEDIUMCAFFARELLI LA; FRIEDMAN A.1979; TRANS. AMER. MATH. SOC.; USA; DA. 1979; VOL. 252; PP. 99-113; BIBL. 11 REF.Article

THE FREE BOUNDARY FOR ELASTIC-PLASTIC TORSION PROBLEMSCAFFARELLI LA; FRIEDMAN A.1979; TRANS. AMER. MATH. SOC.; USA; DA. 1979; VOL. 252; PP. 65-97; BIBL. 19 REF.Article

THE OBSTACLE PROBLEM FOR THE BIHARMONIC OPERATORCAFFARELLI LA; FRIEDMAN A.1979; ANN. SC. NORM. SUP. PISA, CL. SCI.; ITA; DA. 1979; VOL. 6; NO 1; PP. 151-184; BIBL. 12 REF.Article

CONTINUITY OF THE TEMPERATURE IN THE TWO-PHASE STEFAN PROBLEMCAFFARELLI LA; EVANS LC.1983; ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS; ISSN 0003-9527; DEU; DA. 1983; VOL. 81; NO 3; PP. 199-220; BIBL. 8 REF.Article

REGULARITY OF THE FREE BOUNDARY OF A GAS FLOW IN AN N-DIMENSIONAL POROUS MEDIUMCAFFARELLI LA; FRIEDMAN A.1980; INDIANA UNIV. MATH. J.; USA; DA. 1980; VOL. 29; NO 3; PP. 361-391; BIBL. 9 REF.Article

THE LIPSCHITZ CHARACTER OF THE STRESS TENSOR, WHEN TWISTING AN ELASTIC PLASTIC BARCAFFARELLI LA; RIVIERE NM.1979; ARCH. RATION. MECH. ANAL.; DEU; DA. 1979; VOL. 69; NO 1; PP. 30-36; BIBL. 8 REF.Article

THE DAM PROBLEM WITH TWO LAYERSCAFFARELLI LA; FRIEDMAN A.1978; ARCH. RATION. MECH. ANAL.; DEU; DA. 1978; VOL. 68; NO 2; PP. 125-154; BIBL. 10 REF.Article

SMOOTHNESS AND ANALYTICITY OF FREE BOUNDARIES IN VARIATIONAL INEQUALITIES.CAFFARELLI LA; RIVIERE NM.1976; ANN. SC. NORM. SUP. PISA, CL. SCI.; ITAL.; DA. 1976; VOL. 3; NO 2; PP. 289-310; BIBL. 12 REF.Article

UNLOADING IN THE ELASTIC-PLASTIC TORSION PROBLEMCAFFARELLI LA; FRIEDMAN A.1981; J. DIFFER. EQU.; ISSN 0022-0396; USA; DA. 1981; VOL. 41; NO 2; PP. 186-217; BIBL. 17 REF.Article

MONOTONICITY OF THE FREE BOUNDARY IN THE TWODIMENSIONAL DAM PROBLEMCAFFARELLI LA; GILARDI G.1980; ANN. SC. NORM. SUPER. PISA, CL. SCI.; ITA; DA. 1980; VOL. 7; NO 3; PP. 523-537; BIBL. 7 REF.Article

REINFORCEMENT PROBLEMS IN ELASTO-PLASTICITYCAFFARELLI LA; FRIEDMAN A.1980; ROCKY MOUNTAIN J. MATH.; USA; DA. 1980; VOL. 10; NO 1; PP. 155-184; BIBL. 18 REF.Article

ASYMPTOTIC ESTIMATES FOR THE PLASMA PROBLEMCAFFARELLI LA; FRIEDMAN A.1980; DUKE MATH. J.; ISSN 0012-7094; USA; DA. 1980; VOL. 47; NO 3; PP. 705-742; BIBL. 10 REF.Article

REGULARITY OF THE FREE BOUNDARY FOR THE ONE-DIMENSIONAL FLOW OF GAS IN A POROUS MEDIUMCAFFARELLI LA; FRIEDMAN A.1979; AMER. J. MATH.; USA; DA. 1979; VOL. 101; NO 6; PP. 1193-1218; BIBL. 16 REF.Article

THE SMOOTHNESS OF THE ELASTIC-PLASTIC FREE BOUNDARY OF A TWISTED BAR.CAFFARELLI LA; RIVIERE NM.1977; PROC. AMER. MATH. SOC.; U.S.A.; DA. 1977; VOL. 63; NO 1; PP. 56-58; BIBL. 3 REF.Article

  • Page / 9